# SDR HALA2008110900852

- Difficulty date: November 9, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 66,812 hours, 30,807 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057AA07
- Part serial: L009501
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT FUEL QUANTITY INDICATOR BLANK, TOTALIZER BLANK.  NO EICAS MSG.  ACCOMPLISHED FUEL QTY TEST IAW DELTA FIM 28-41-00 FIG 103.  TEST OK PERFORMED FQIS BITE FAULTED B8, A8, C3, C6, 81, 82, 83 AND 88.  REMOVED AND REPLACED FQIS PROCESSOR IAW DELTA AMM 28-41-08.  BITE CK, NO FAULTS.  A/C DIVERTED TO LAX FROM LAS, WHERE AN UNEVENTFUL LANDING WAS MADE.
